MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC IGS ENT SYSTEM; INSTRUMENT, STEREOTAXIC
Model Number 9733560XOMR
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: analysis of the 9733560xomr found insufficient information.Analysis of the 9733467 found insufficient information.The image was found to not be to protocol as there was a non-axial orientation.The software was functioning as designed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system while in a functional endoscopic sinus surgery (fess) procedure.It was reported that the site was unable to pass tracer registration.Representative stated that 3d model looked good, that only the ears and back of the head were cut off from the scan.The scan was done at the end of june.The procedure was completed without the use of navigation.There was a delay of less than 1 hour.No known impact on patient outcome.

Brand Name
IGS ENT SYSTEM
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8698531
Report Number1723170-2019-03318
Device Sequence Number2473038
Product Code HAW
UDI-Device Identifier00613994594235
UDI-Public00613994594235
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733560XOMR
Device Catalogue Number9733560XOMR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2017
Initial Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1